Overdose (OD) can happen when you take too much of a drug or a combination of drugs. ODs can look different, depending on the type of drug taken. Signs of an OD can include:
If someone is OD’ing, the person needs help. Without help the person might die. Even seconds can count.
When someone is OD’ing,
If you do any of these things, it can put the person in more danger.
When an OD happens, it can be easy to panic and forget what to do. Keep these tips handy, read them often, and tell your friends. Remembering them could save a life.
For more information and to find an addiction services office near you, please call the
24-hour Help Line.
Current as of: July 18, 2017
Author: Addiction & Mental Health, Alberta Health Services
This material is for information purposes only. It should not be used in place of medical advice, instruction, or treatment. If you have questions, talk with your doctor or appropriate healthcare provider. This information may be printed and distributed without permission for non-profit, education purposes. The content on this page may not be changed without consent of the author. Contact firstname.lastname@example.org.